Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

The spaces of analytic functions on open subsets of RN and CN

Loading...
Thumbnail Image

Full text at PDC

Publication date

2015

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

European Mathematical Society
Citations
Google Scholar

Citation

Martínez Ansemil, J. M., Ponte Miramontes, M. S. & López-Salazar Codes, J. «The Spaces of Analytic Functions on Open Subsets of $\mathbb R^{\mathbb N}$ and $\mathbb C^{\mathbb N}$». Publications of the Research Institute for Mathematical Sciences, vol. 51, n.o 1, abril de 2015, pp. 191-206. DOI.org (Crossref), https://doi.org/10.4171/prims/152.

Abstract

This paper is devoted to studying the space A(U) of all analytic functions on an open subset U of ℝℕ or ℂℕ. It is proved that if U satisfies a weak condition (that will be called the 0-property), then every f ϵ A(U) depends only on afinite number of variables. Several topologies on A(U) are then studied: the compact-open topology, the Tδ topology (already known in spaces of holomorphic functions) and a new one, defined by the inductive limit of the subspaces of analytic functions which only depend on a finite number of variables.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections